Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 46.

Bujalance, E. and Etayo Gordejuela, J. Javier (1988) A characterization of q-hyperelliptic compact planar Klein surfaces. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 58 (1). pp. 95-104. ISSN 0025-5858

Bujalance, E. and Etayo Gordejuela, J. Javier and Gromadzki, G. (2011) A survey on the minimum genus and maximum order problems for bordered Klein surfaces. In Groups St Andrews 2009 in Bath. London Mathematical Society Lecture Note Series (387). Cambridge University Press, Cambridge, UK, pp. 161-182. ISBN 9780521279031

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel (1987) Algebraic function fields in one variable over real-closed group fields. In Géométrie algébrique et applications. III Géométrie réelle. Systèmes différentiels et théorie de Hodge. Travaux en cours, III . Hermann, Paris, pp. 125-129. ISBN 2705660291

Etayo Gordejuela, J. Javier and Martínez García, Ernesto (2006) Alternating groups as automorphism groups of Riemann surfaces. International Journal of Algebra and Computation, 16 (1). pp. 91-98. ISSN 0218-1967

Etayo Gordejuela, J. Javier and Martínez García, Ernesto (2005) Alternating groups, Hurwitz groups and H*-groups. Journal of Algebra, 283 (1). pp. 327-349. ISSN 0021-8693

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel (1986) Automorphism groups of Klein surfaces without involutions. In Contribuciones matemáticas: libro-homenaje al profesor D. Francisco Botella Raduán. Universidad Complutense de Madrid, Madrid, pp. 33-75. ISBN 84-7491-207-5

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel and Gromadzki, G. (1990) Automorphism groups of compact bordered Klein surfaces. A combinatorial approach. Other. Springer, Heildelbert.

Bujalance, E. and Etayo Gordejuela, J. Javier (1987) Automorphism groups of hyperelliptic Riemann surfaces. Kodai Mathematical Journal, 10 (2). pp. 174-181. ISSN 0386-5991

Gamboa Mutuberria, José Manuel and Bujalance, E. and Etayo Gordejuela, J. Javier (1986) Automorphism-Groups Of Real Algebraic-Curves Of Genus-3. Proceedings of the Japan Academy Series A-Mathematical Sciences, 62 (1). pp. 40-42. ISSN 0386-2194

Etayo Gordejuela, J. Javier and Pérez-Chirinos, C. (1986) Bordered and unbordered Klein surfaces with maximal symmetry. Journal of Pure and Applied Algebra , 42 (1). pp. 29-35. ISSN 0022-4049

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel (1984) Curvas algebraicas reales y superficies de Klein. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales., 78 . pp. 221-227. ISSN 1137-2141

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel (1987) Double coverings of hyperelliptic Klein surfaces. Comptes Rendus Mathématiques de l'Académie des Sciences. Mathematical Reports of the Academy of Science , 19 . pp. 107-112. ISSN 0706-1994

Etayo Gordejuela, J. Javier and Martínez García, Ernesto (2004) El género real de los grupos C2m ×Dn. In Contribuciones matemáticas : homenaje al profesor Enrique Outerelo Domínguez. Editorial Complutense, Madrid, pp. 171-182. ISBN 84-7491-767-0

Castrillón López, Marco and Díaz-Cano Ocaña, Antonio and Etayo Gordejuela, J. Javier and Folgueira, Marta and Infante del Río, Juan Antonio and Pozo Coronado, Luis Miguel and Rey Cabezas, José María (2013) Elementos de Matemáticas y aplicaciones. Manual. No publicado. (Unpublished)

Gamboa Mutuberria, José Manuel and Bujalance, E. and Etayo Gordejuela, J. Javier (1986) Elliptic-Hyperelliptic Klein Surfaces With Many Automorphisms. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 302 (10). pp. 391-394. ISSN 0764-4442

Etayo Gordejuela, J. Javier and Martínez García, Ernesto (2004) Fuchsian groups generated by half-turns and geometrical characterization of hyperelliptic and symmetric Riemann surfaces. Mathematica Scandinavica, 95 (2). pp. 226-244. ISSN 0025-5521

Etayo Gordejuela, J. Javier and Martínez García, Ernesto (2000) Fórmulas para polígonos hiperbólicos de ángulos rectos. In Contribuciones matemáticas: libro homenaje al profesor D. Joaquín Arregui Fernández. Editorial Complutense, Madrid, pp. 141-154. ISBN 8474915813

Gamboa Mutuberria, José Manuel and Bujalance, E. and Etayo Gordejuela, J. Javier (1986) Groups Of Automorphisms Of Hyperelliptic Klein Surfaces Of Genus 3. Michigan Mathematical Journal, 33 . pp. 55-74. ISSN 0026-2285

Etayo Gordejuela, J. Javier and Martínez, Ernesto (1988) Hyperbolic polygons and NEC groups. Mathematical Proceedings of the Cambridge Philosophical Society, 104 . pp. 261-272. ISSN 0305-0041

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel (1985) Hyperelliptic Klein surfaces. Quarterly Journal of Mathematics , 36 (2). pp. 141-157. ISSN 0033-5606

Bujalance, E. and Etayo Gordejuela, J. Javier (1986) Hyperelliptic Klein surfaces with maximal symmetry. In Low Dimensional Topology and Kleinian Groups: Warwick and Durham. London Mathematical Society lecture notes series (112). Cambridge University Press, Cambridge, pp. 289-296. ISBN 0521339057

Etayo Gordejuela, J. Javier (1984) Klein surfaces with maximal symmetry and their groups of automorphisms. Mathematische Annalen, 268 (4). pp. 533-538. ISSN 0025-5831

Bujalance, E. and Etayo Gordejuela, J. Javier (1988) Large automorphism groups of hyperelliptic Klein surfaces. Proceedings of the American Mathematical Society, 103 (3). pp. 679-686. ISSN 0002-9939

Etayo Gordejuela, J. Javier (1994) Los M*-grupos simples. In Contribuciones matemáticas : libro-homenaje al profesor José Javier Etayo. Editorial Complutense, Madrid, pp. 339-343. ISBN 84-7491-510-4

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel and Martens, Gerriet (1989) Minimal genus of Klein surfaces admitting an automorphism of a given order. Archiv der Mathematik, 52 (2). pp. 191-202. ISSN 0003-889X

Etayo Gordejuela, J. Javier (1984) NEC subgroups in Klein surfaces. Boletín de la Sociedad Matemática Mexicana, 29 . pp. 35-41. ISSN 1405-213X

Etayo Gordejuela, J. Javier (1985) Non-orientable automorphisms of Riemann surfaces. Archiv der Mathematik, 45 (4). pp. 374-384. ISSN 0003-889X

Etayo Gordejuela, J. Javier and Gromadzki, G. and Martínez García, Ernesto On real forms of Belyi surfaces with symmetric groups of automorphisms. Mediterranean journal of mathematics, 9 . ISSN 1660-5446

Etayo Gordejuela, J. Javier and Martínez García, Ernesto (2012) On the minimum genus problem on bordered Klein surfaces. In Contribuciones matemáticas en honor a Juan Tarrés. UCM, Madrid , pp. 149-158. ISBN 978-84-695-4421-1

Etayo Gordejuela, J. Javier (1985) On the order of automorphism groups of Klein surfaces. Glasgow Mathematical Journal, 26 . pp. 75-81. ISSN 0017-0895

Alonso García, María Emilia and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel and Ruiz Sancho, Jesús María (1980) Sobre compactificaciones de Wallman-Frink de espacios discretos. Revista Matemática Hispanoamericana, 40 (1-2). pp. 3-11. ISSN 0373-0999

Etayo Gordejuela, J. Javier (1984) Sobre grupos de automorfismos de superficies de Klein. [Thesis]

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel (1985) Superficies de Klein elípticas-hiperelípticas. Memorias de la Real Academia de Ciencias Exactas, Fisicas y Naturales de Madrid. Serie de ciencias exactas, 19 . pp. 1-89. ISSN 0211-1721

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, José Manuel (1987) Teoría elemental de grupos. Manual. UNED, Madrid.

Bujalance, E. and Etayo Gordejuela, J. Javier and Gamboa Mutuberria, Jose Manuel and Gromadzki, G. (2011) The Gonality Of Riemann Surfaces Under Projections By Normal Coverings. Journal Of Pure And Applied Algebra, 215 (5). pp. 983-988. ISSN 0022-4049

Etayo Gordejuela, J. Javier and Martínez García, Ernesto (2011) The action of the groups Dm × Dn on unbordered Klein surfaces. Revista de la Real Academia de Ciencias Exactas Fisicas y Naturales Serie A: Matemáticas, 105 (1). pp. 95-106. ISSN 1578-7303

Bujalance, E. and Etayo Gordejuela, J. Javier and Martínez, E. (2014) The full group of automorphisms of non-orientable unbordered Klein surfaces of topological genus 3, 4 and 5. Revista Matemática Complutense, 27 (1). pp. 305-326. ISSN 1139-1138

Etayo Gordejuela, J. Javier and Martínez García, Ernesto (2006) The real genus of cyclic by dihedral and dihedral by dihedral groups. Journal of Algebra, 296 (1). pp. 145-156. ISSN 0021-8693

Etayo Gordejuela, J. Javier and Martínez García, Ernesto (2008) The real genus of the alternating groups. Revista Matemática Iberoamericana, 24 (3). pp. 865-894. ISSN 0213-2230

Etayo Gordejuela, J. Javier and Martínez, E. (2014) The real genus of the groups of order 48. Collectanea mathematica, 65 (1). pp. 29-46. ISSN 0010-0757

Etayo Gordejuela, J. Javier and Gromadzki, G. and Martínez García, Ernesto (2012) The symmetric crosscap number of the families of groups DC3 × Cn and A4 × Cn. Houston Journal of Mathematics, 38 (2). pp. 345-358. ISSN 0362-1588

Etayo Gordejuela, J. Javier and Martínez García, Ernesto (2008) The symmetric crosscap number of the groups Cm × Dn. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 138 (6). pp. 1197-1213. ISSN 0308-2105

Etayo Gordejuela, J. Javier and Martínez, E. (2013) The symmetric crosscap number of the groups of small-order. Journal of algebra and its applications, 12 (2). ISSN 0219-4988

Gamboa Mutuberria, José Manuel and Bujalance, E. and Etayo Gordejuela, J. Javier (1987) Topological Types Of P-Hyperelliptic Real Algebraic-Curves. Mathematische Zeitschrift, 194 (2). pp. 275-283. ISSN 0025-5874

Etayo Gordejuela, J. Javier (1989) Una nota sobre M*-grupos simétricos y alternados. In Actas de las XII Jornadas Luso-Espanholas de Matemática : Universidade do Minho, 4 a 8 Maio 1987. Universidade do Minho, pp. 62-67.

Bujalance, E. and Etayo Gordejuela, J. Javier (1986) Une note sur bornes en groupes d'automorphismes de surfaces de Klein compactes. In Actas: VII congresso do grupo de matemáticos de expressão latina GMEL. Universidade de Coimbra, Coimbra, pp. 363-366.

This list was generated on Tue Dec 23 03:09:57 2014 CET.